On ideals consisting of joint topological divisors of zero
Słodkowski, Zbigniew
Studia Mathematica, Tome 48 (1973), p. 83-88 / Harvested from The Polish Digital Mathematics Library
Publié le : 1973-01-01
EUDML-ID : urn:eudml:doc:217832
@article{bwmeta1.element.bwnjournal-article-smv48i1p7bwm,
     author = {Zbigniew S\l odkowski},
     title = {On ideals consisting of joint topological divisors of zero},
     journal = {Studia Mathematica},
     volume = {48},
     year = {1973},
     pages = {83-88},
     zbl = {0271.46046},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv48i1p7bwm}
}
Słodkowski, Zbigniew. On ideals consisting of joint topological divisors of zero. Studia Mathematica, Tome 48 (1973) pp. 83-88. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv48i1p7bwm/